About the Journal

The Indonesian Journal of Mathematics and Applications is a journal managed by the Department of Mathematics, Universitas Brawijaya, Malang, Indonesia, that is published twice a year (in March and September).  IJMA is devoted to research articles of the highest quality in all areas of mathematics and its applications, statistics, and data science.

The journal covers the following topics: Mathematical Analysis, Algebra, Biomathematics, Industrial Mathematics, Operasion Research, and Optimization, Data Sciences/Soft computing, Mathematical Physics, Financial Mathematics and Actuarial Sciences, Statictics.

Upon its submission, the Editor-in-Chief decides on the suitability of the paper’s content for the aim and scope of the IJMA. If the Editor in Chief considers the paper is suitable, then the paper will be sent for peer reviewing by two peer reviewers.

The Indonesian Journal of Mathematics and Applications maintains double anonymity, so neither the peer reviewers nor the author(s) can be identified by one another. The peer reviewers are respected scholars in the areas.

The Indonesian Journal of Mathematics and Applications is an open access, peer-reviewed journal that considers articles describing novel computational algorithms and software, models and tools, including statistical methods, machine learning, and artificial intelligence, as well as systems biology.

Announcements

Call for Paper Volume 2 No. 2, Fall 2024

2024-04-01

Dear Respected Authors,

You are invited for Call for paper IJMA Volume 2 No. 2 (September 2024)

IJMA is an interdisciplinary and open-access journal covering Mathematics and Applications.

Please submit your manuscript to : https://ijma.ub.ac.id/index.php/ijma/about/submissions
Deadline of submission : 15th July 2024
Contact : ijma@ub.ac.id

We are waiting for your submission. 

Thank you,

Read more about Call for Paper Volume 2 No. 2, Fall 2024

Current Issue

Vol. 2 No. 1 (2024): Indonesian Journal of Mathematics and Applications (IJMA)
					View Vol. 2 No. 1 (2024): Indonesian Journal of Mathematics and Applications (IJMA)

Indonesian Journal of Mathematics and Applications (IJMA) Volume 2, is an open access, peer-reviewed journal devoted to research articles of the highest quality in all areas of mathematics and applications, statistics, mathematical physics, and data sciences.

Indonesian Journal of Mathematics and Applications (IJMA) does not make editorial decisions on the basis of the interest of a study or its likely impact. Studies must be scientifically valid; for research articles this includes a scientifically sound research question, the use of suitable methods and analysis, and following community-agreed standards relevant to the research field.

Published: 2024-03-31

Articles

View All Issues